# SDR AWXA9700277

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: A31038
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND AFT EMERGENCY FLASH LIGHT INOP.  REMOVED AND REPLACED BATTERY.  STC - SA1889SO.
